# SDR FDEA202410091491

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67535
- Aircraft time: 466 hours, 230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE FL350, STARTED TO SMELL A NOXIOUS  ODOR RESEMBLING WET SOCKS.       PER CREW " SMELL WHEN AWAY ON DESCEND" RAN BOTH  LEFT & RIGHT ENGINE, RAN EACH PACK INDIVIDUALLY TO  FULL HOT AND FULL COLD NO FOWLED ODOR NOTICE, ALSO  INSPECTED BOTH PACK BAY AREA FOR EVIDENCE OF FLUID  NON FOUND
